# SDR AALA202501240873

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,147 hours, 15,114 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER DOOR CLOSURE, FLIGHT ATTENDANT REPORTED CIDS PANEL INDICATES CHECK DOOR PRESSURE FOR DOOR 4R. MAINTENANCE SERVICED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
